# SDR VNAA0301028

- Difficulty date: January 26, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 20,194 hours, 17,678 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Bpcu
- Part number: 1060003
- Part serial: 1095
- Condition: Failed
- Part time: 16,750 hours, 14,479 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW PUSHED THE THROTTLES FORWARD AND RECEIVED A RIGHT HAND DC GENERATOR FAILED MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND REPLACED THE BUS POWER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
